MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.516
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.It is unknown when patient¿s pain began.Additional procode: hsb.Lot number is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of three (3) titanium (ti) multiloc screws due to left shoulder pain.All of the screws were removed intact without any problem.The multiloc humeral nail was left in the patient.The surgeon decided to leave the nail in place as it was not sticking out nor was there a malfunction with and he felt the screws were the cause of the pain.It was not provided if there was any other medical intervention done.Procedure was completed successfully with no surgical delay.Patient outcome was not provided.Concomitant device: multiloc humeral nail (part: unknown, lot: unknown, quantity: 1).This report is for a 5.0 mm ti locking screw with t25 stardrive 26 mm for intramedullary (im) nails.This is report 3 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7847559
Report Number2939274-2018-53631
Device Sequence Number13836821
Product Code HWC
UDI-Device Identifier10886982085849
UDI-Public(01)10886982085849
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.516
Device Catalogue Number04.005.516
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/05/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR